# SDR UIEA2019081535087

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 224210187
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RUB STRIP NO.1 ENG NOSE COWL AFT BULKHEAD OUTER RING NEAR 8 O'CLOCK POSITION( REMOVE DAMAGED PARTS IAW GEK9250 SPM 70-13-01 REV.108. INSTALL NEW PARTS IAW GEK9250 SPM 70-13-01 REV.108 AND GOODRICH CMM 71-11-16 REV.46. JOB COMPLETED AND CONDITION CHECK NORMAL     RIVET PART OFF (PN: 201-120911-00-0101) )
